MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PS HI FLEX ISRT W/ JRNY LK SZ 5-6 11; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL

SMITH & NEPHEW, INC. GII PS HI FLEX ISRT W/ JRNY LK SZ 5-6 11; PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Catalog Number 71933737
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to patient required a poly exchanged after being in a car accident.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no relevant supporting clinical information has been provided to assist with a clinical investigation, and there is no report of the patient's current condition.Therefore based on insufficient information, a clinical assessment cannot be performed at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
GII PS HI FLEX ISRT W/ JRNY LK SZ 5-6 11
Common Device Name
PROSTHESIS,KNEE,PATELLOFEMOROTIBIAL,SEMI-CONSTRAINED,CEMENTED,POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7292098
Report Number1020279-2018-00229
Device Sequence Number1355505
Product Code JWH
UDI-Device Identifier00885556064399
UDI-Public00885556064399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032295
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2020
Device Catalogue Number71933737
Device Lot Number10CM16680
Initial Date Received by Manufacturer 02/19/2018
Supplement Date Received by Manufacturer02/19/2018
Initial Report FDA Received Date02/23/2018
Supplement Report FDA Received Date05/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;